Volume 207, Issue 2, May 2015

This issue is a translation of Problemy Matematicheskogo Analiza (Problems in Mathematical Analysis), No. 78, January 2015. Editorial Board of PMA: N. Uraltseva (Main Editor), N. Ivochkina, A. Laptev, B. Makarov, V. Maz’ya, V. Osmolovskii, B. Plamenevskii, G. Rozenblyum, D. Yafaev. Translated into English and edited by Tamara Rozhkovskaya (rozhk@math.nsc.ru). This issue is dedicated to Professor N. N. Uraltseva on the occasion of her jubilee.

ISSN: 1072-3374 (Print) 1573-8795 (Online)

In this issue (17 articles)